# SDR SIMA20141115007

- Difficulty date: November 15, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 36,118 hours, 32,715 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF APPROX 16000 FT ADVISORY MSG HYD 2 LO QTY HYD QTY NEEDLE AMBER TOP OF SCALE PSI AT 3000 WITHIN 10 MIN HYD 2 QTY NEEDLE AT BOTTOM OF SCALE PSI SHOWED 2100.  R & R NR 2 ENG DRIVEN HYD PUMP & SERVICED NR 2 HYD QTY.  OPERATIONS & LEAK CHECKED GOOD IAW AMM CH 29-10-03.
